# SDR RAIA201909230001

- Difficulty date: September 23, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 43,477 hours, 26,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXTREMELY STRONG SMELL OF PETROLEM ON FLIGHT DECK AT POWER SETTINGS. PERFORMED ENGINE INSPECTION. NO DEFECTS NOTED. OK FOR CONTINURE DSERVICE.
